# SDR DL76L060145

- Difficulty date: February 20, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 37,987 hours, 5,861 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11510K0324
- Condition: Split
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RIGHT GEAR DID NOT COME UP.  INDICATIONS WERE GREEN RIGHT GEAR LIGHT, AMBER DOOR AND GEAR DISAGREE LIGHT, EICAS MESSAGE OF GEAR DISAGREE GEAR DOOR.  FOUND GEAR UP PRESSURE LINE SPLIT AT I/B ATTACH HOSE REPLACED.  P/N AS115-10K0324.
